Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 154, NWS Wichita, KS

June 12, 2014Harper County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 12, 2014, 12:24 AM CDT for Harper County, Kansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2014, 12:24 AM CDT (05:24 UTC)
Expired
Jun 12, 2014, 12:56 AM CDT
In force
32 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Harper County, KS

The radar

The Vance AFB radar (KVNX), 41 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 9:49 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1716 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1716 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
2429 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

116 
WUUS53 KICT 120524
SVRICT
KSC077-120615-
/O.NEW.KICT.SV.W.0154.140612T0524Z-140612T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1224 AM CDT THU JUN 12 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HARPER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 115 AM CDT

* AT 1221 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTHEAST OF HARPER TO AMORITA...AND MOVING
  SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ANTHONY...WALDRON...BLUFF CITY...DANVILLE AND FREEPORT.

THIS WARNING REPLACES THE PREVIOUS WARNING ISSUED FOR HARPER COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3700 9835 3738 9835 3739 9781 3700 9780
      3699 9819 3699 9834
TIME...MOT...LOC 0524Z 324DEG 22KT 3735 9796 3698 9826

HAIL...<.75IN
WIND...60MPH

$$

PEARCE
2 follow-up statements
318 
WWUS53 KICT 120541
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1241 AM CDT THU JUN 12 2014

KSC077-120615-
/O.CON.KICT.SV.W.0154.000000T0000Z-140612T0615Z/
HARPER KS-
1241 AM CDT THU JUN 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HARPER COUNTY
UNTIL 115 AM CDT...

AT 1236 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF NORWICH TO MANCHESTER...AND MOVING
SOUTHEAST AT 45 MPH.

HAZARD...50 TO 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BLUFF CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3700 9835 3738 9835 3739 9781 3700 9780
      3699 9819 3699 9834
TIME...MOT...LOC 0541Z 295DEG 40KT 3735 9775 3699 9803

HAIL...<.75IN
WIND...60MPH

$$

KLEINSASSER
101 
WWUS53 KICT 120556 RRA
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1256 AM CDT THU JUN 12 2014

KSC077-120607-
/O.CAN.KICT.SV.W.0154.000000T0000Z-140612T0615Z/
HARPER KS-
1256 AM CDT THU JUN 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR HARPER COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED 
OUT OF THE WARNED AREA. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE 
STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3700 9835 3738 9835 3739 9781 3700 9780
      3699 9819 3699 9834
TIME...MOT...LOC 0557Z 295DEG 40KT 3727 9755 3691 9783

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:52 PM CDT, 5 hours 32 minutes earlier.

Area forecast discussion, Jun 11, 6:52 PM CDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
652 PM CDT WED JUN 11 2014

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 305 PM CDT WED JUN 11 2014

INSTABILITY CONTINUES TO INCREASE ACROSS MOST OF THE WRN SECTIONS
OF KS AT THIS TIME....WITH A COLD FRONT PUSHING INTO NW KS. THINK
NW KS WILL BE THE INITIATION POINT FOR SHOWERS AND THUNDERSTORMS
LATE THIS AFTERNOON...AS THIS FRONTAL BOUNDARY RUNS INTO THIS
UNSTABLE AIRMASS. THINK SOME SUPERCELLS WILL DEVELOP OVER THIS
AREA INITIALLY...KEEPING THE ICT FORECAST AREA DRY AT LEAST
THROUGH THE LATE AFTERNOON INTO THE EARLY EVENING HOURS.

THE HIGH PLAINS SUPERCELL STORMS ARE EXPECTED TO PROPAGATE EAST
INTO CENTRAL KS LATE THIS EVENING BUT THEN CONGEAL AND DIVE
SOUTHEAST AS A FORWARD PROPAGATING MESOSCALE CONVECTIVE SYSTEM
(MCS) DURING THE OVERNIGHT HOURS. THIS MCS WILL ACTUALLY BECOME
MORE INTENSE RIGHT AROUND MIDNIGHT...AS THE LOW LEVEL JET
INCREASES MOISTURE TRANSPORT INTO CENTRAL KS MAINLY BETWEEN
HIGHWAY 50 AND 56. CENTRAL KS STILL LOOKS LIKE THE AREA THAT WILL
SEE THE HEAVIEST RAINFALL OVERNIGHT...WITH ANOTHER ONE TO THREE
INCHES OF RAINFALL POSSIBLE...AS THE STRATIFORM RAIN AREA STAYS
OVER THIS AREA THE LONGEST. STEERING VECTORS SUGGEST THE LEADING
EDGE OF THE MCS WILL DIVE SOUTHEAST ALONG THE EDGE OF THE MOST
UNSTABLE CAPE...WHICH WILL BE LOCATED ACROSS SOUTH CENTRAL KS FROM
KGBD TO KICT TO KPNC. THIS LEADING EDGE OF THE STORMS WILL
PROBABLY REACH THE ICT METRO AREA BETWEEN MIDNIGHT AND 2AM. THIS
LEADING EDGE COULD LEAD TO A SWATH OF 60-65 MPH DAMAGING WINDS AS
IT DIVES SOUTHEAST INTO NRN OK. NOT EXPECTING A HIGH END
DERECHO...AS 0-10 KM BULK SHEAR REMAINS MARGINAL FOR A HIGH END
EVENT.

THU-FRI: BACK END OF THE MCS MAY STILL BE ONGOING ACROSS PORTIONS
OF THE FLINT HILLS AND SE KS FOR THE MORNING HOURS ON THU. NOT
EXPECTING THE RAINS TO BE AS HEAVY IN THIS AREA...AS LOW LEVEL
MOISTURE TRANSPORT WANES AND VEERS SE INTO OK. AFTER THE MCS CLOUD
SHIED CLEARS THE AREA...EXPECT CLEARING SKIES AND A PLEASANT DAY
FOR THE REST OF THE AREA AS WEAK RIDGING MOVES INTO THE AREA FOR
THU AFTERNOON THROUGH FRI.

FRI-FRI NIGHT:
AFTER A PLEASANT DAY ON FRI...LOW-MID LEVEL MOISTURE WILL BEGIN TO
RETURN TO WRN KS FOR FRI NIGHT INTO SAT MORNING. THIS MID LEVEL WARM
ADVECTION WILL BE MAINLY OVER CENTRAL KS...MAINLY LEADING TO SOME
MID LEVEL CLOUDS...AS LOWER LAYERS WILL INITIALLY BE DRY.

SAT-SAT NIGHT:
SOME UNCERTAINTY ON HOW SAT WILL EVOLVE AS MID LEVEL FLOW SHIFTS
AROUND TO MORE OF A SW FLOW...WITH ANOTHER SURFACE LOW DEVELOPING
OVER THE OK PANHANDLE...WITH A DRY LINE EXPECTED TO FORM ACROSS WRN
KS. A WARM ELEVATED MIXED LAYER WILL CAP ANY KIND OF CONVECTION
THROUGH THE AFTERNOON HOURS. ANY CONVECTION THAT CAN DEVELOP FOR SAT
AFTERNOON WILL REMAIN WELL WEST OF I-135 AND PROBABLY OVER WRN KS
CLOSER TO THE DRYLINE.

LOW LEVEL MOISTURE TRANSPORT AND WARM ADVECTION LOOKS TO REALLY
INCREASE ACROSS MOST OF THE WRN HALF OF THE FORECAST AREA FOR SAT
NIGHT.  MOST OF THIS DEEP RICH MOISTURE WILL BE FOCUSED FURTHER
NORTH OF THE AREA INTO NORTHEAST NE...BUT AS THE LOW LEVEL JET
INCREASES...THINK SOME STORMS WILL DEVELOP OVER AREAS WEST OF THE
KS TURNPIKE FOR SAT NIGHT. SO WILL KEEP A SOLID CHANCE POP GOING
FOR NOW. BULK SHEAR/DIRECTIONAL SHEAR AND INSTABILITY SAT
AFTERNOON AND SAT NIGHT BOTH SUGGESTS A SEVERE WEATHER CHANCE.

KETCHAM

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 305 PM CDT WED JUN 11 2014

A FRONTAL BOUNDARY LOOKS PUSH TO AROUND THE KS TURNPIKE FOR
SUNDAY...WITH A VERY UNSTABLE AIRMASS EXPECTED ALONG OR JUST SOUTH
OF THE BOUNDARY FOR SUN AFTERNOON. CAPPING WARM AIR ALOFT WILL
AGAIN LIMIT CONVECTIVE CHANCES UNTIL THE LATE AFTERNOON
HOURS...BUT CONVERGENCE ALONG THE FRONT WILL BE ENOUGH FOR A FEW
BIG STORMS TO FORM ALONG OR EAST OF THE KS TURNPIKE FOR SUN
EVENING. THE VERY UNSTABLE AIRMASS COULD CERTAINLY LEAD TO A
SEVERE STORM CHANCE FOR THE FLINT HILLS FOR SUN EVENING.

SOME UNCERTAINTY ON HOW THE BEGINNING OF NEXT WEEK WILL EVOLVE AS
WELL...AS MID LEVEL HEIGHTS SLOWLY BEGIN TO INCREASE...WHICH WILL
LEAD TO A WARMING TREND FOR THE FORECAST AREA INTO NEXT WEEK.
MOISTURE TRANSPORT AND MID LEVEL BAROCLINIC ZONE LOOKS TO WAGGLE
ACROSS THE FORECAST AREA FOR MON AND TUE...WHICH COULD LEAD TO MORE
NIGHTTIME SCATTERED SHOWER AND THUNDERSTORM CHANCES.  BUT THE MEDIUM
RANGE MODELS SUGGEST THAT THE MID LEVEL BAROCLINIC WILL GRADUALLY
SHIFT A LITTLE FURTHER NORTH TOWARDS THE MIDDLE THE WEEK...BRINGING
LESSOR CHANCES OF STORMS FOR THE FORECAST AREA AND WARMER
TEMPS.

KETCHAM

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 652 PM CDT WED JUN 11 2014

A COMPLEX OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS DEVELOPING
OVER WESTERN KANSAS IS EXPECTED TO TRACK EAST-SOUTHEAST ACROSS
CENTRAL AND SOUTHEAST KANSAS TONIGHT INTO THURSDAY MORNING. THE
STRONGEST STORMS SHOULD IMPACT AREAS ALONG/WEST OF THE TURNPIKE
THROUGH EARLY TONIGHT...WITH STORMS EXPECTED TO WEAKEN AS THEY
MOVE ACROSS SOUTHEAST KANSAS THURSDAY MORNING. WINDOW FOR BEST
TIMING OF TSRA CHANCES ARE INDICATED BY THE TEMPO GROUP IN THE
TERMINALS. GUSTY NORTH WINDS WILL DEVELOP BEHIND THE CONVECTION
AND COLD FRONT PASSAGE.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    65  76  57  81 /  90  50   0   0
HUTCHINSON      64  75  57  81 /  80  30   0   0
NEWTON          63  74  56  79 /  80  40   0   0
ELDORADO        63  75  56  79 /  80  60   0   0
WINFIELD-KWLD   64  77  57  81 /  90  80   0   0
RUSSELL         60  76  56  81 /  80   0   0   0
GREAT BEND      61  75  57  81 /  80  10   0   0
SALINA          63  77  56  80 /  80  10   0   0
MCPHERSON       63  75  56  80 /  80  30   0   0
COFFEYVILLE     63  77  57  80 /  80  90  10   0
CHANUTE         63  76  56  79 /  70  80  10   0
IOLA            63  76  56  79 /  70  70  10   0
PARSONS-KPPF    63  77  57  80 /  80  80  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THURSDAY MORNING FOR KSZ032-033-047>053-
067>069-083.

&&
Hazardous weather outlook, Jun 11, 9:09 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
909 PM CDT WED JUN 11 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-130215-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
909 PM CDT WED JUN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

LOW-LAND FLOODING WILL CONTINUE IN PARTS OF CENTRAL KANSAS NEAR
CREEKS AND STREAMS.

A COMPLEX OF THUNDERSTORMS WILL SPREAD EAST-SOUTHEAST ACROSS
CENTRAL AND SOUTH CENTRAL KANSAS EARLY TONIGHT AND EVENTUALLY INTO
SOUTHEAST KANSAS VERY LATE TONIGHT. THE PRIMARY THREATS ARE
DAMAGING WINDS TO 65 MPH AND VERY HEAVY RAINS THAT WOULD LIKELY
CAUSE FURTHER FLOODING...ESPECIALLY ACROSS CENTRAL AND PORTIONS OF
SOUTH CENTRAL KANSAS. NICKEL TO QUARTER SIZE HAIL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE COMPLEX OF THUNDERSTORMS WILL CONTINUE TO MOVE OVER SOUTHEAST
KANSAS EARLY ON THURSDAY. WHILE A FEW THUNDERSTORMS MAY BE STRONG
WITH WIND GUSTS TO 50 MPH...VERY HEAVY RAINS ARE LIKELY AND MAY
CAUSE LOCALIZED FLOODING.

PATCHY FOG IS POSSIBLE OVER SOUTHEAST KANSAS EARLY FRIDAY MORNING
WHEN VISIBILITIES AROUND ONE HALF MILE WOULD BE POSSIBLE.

SEVERE THUNDERSTORMS ARE POSSIBLE FROM LATE SATURDAY AFTERNOON
THROUGH MONDAY NIGHT. THE HAIL MAY BE QUITE LARGE ALONG WITH WINDS
AROUND 70 MPH AND VERY HEAVY RAINS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT FOR LOCATIONS
MAINLY WEST OF THE KANSAS TURNPIKE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED/KETCHAM

In the hours before

Local storm report, Jun 11, 11:40 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1140 PM CDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     TSTM WND GST     ELLSWORTH AIRPORT       38.75N 98.23W
06/11/2014  M67.00 MPH       ELLSWORTH          KS   AWOS

&&

KED
Special weather statement, Jun 11, 11:51 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1151 PM CDT WED JUN 11 2014

KSZ049-120530-
SALINE-
1151 PM CDT WED JUN 11 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SALINE COUNTY IN CENTRAL KANSAS...

* UNTIL 1230 AM CDT

* AT 1149 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF BROOKVILLE...OR 13
  MILES EAST OF ELLSWORTH...MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SALINA...BROOKVILLE...SMOLAN...ASSARIA...GLENDALE...SALINA AIRPORT
  AND BRIDGEPORT.

WINDS TO 55 MPH ARE POSSIBLE WITH THIS STORM.

&&

LAT...LON 3861 9752 3861 9793 3896 9793 3896 9753
TIME...MOT...LOC 0452Z 268DEG 25KT 3876 9797

PEARCE
Local storm report, Jun 11, 11:56 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1156 PM CDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     TSTM WND GST     3 W RAYMOND             38.28N 98.47W
06/11/2014  E70 MPH          RICE               KS   TRAINED SPOTTER

&&

KED
Local storm report, Jun 12, 12:09 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1209 AM CDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     TSTM WND GST     BROOKVILLE              38.77N 97.86W
06/12/2014  E60 MPH          SALINE             KS   TRAINED SPOTTER

            DOWNED 6 INCH DIAMETER TREE LIMBS.

&&

KED
Local storm report, Jun 12, 12:16 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1216 AM CDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     TSTM WND GST     5 WSW SALINA            38.79N 97.70W
06/12/2014  E65 MPH          SALINE             KS   LAW ENFORCEMENT

&&

KED
Local storm report, Jun 12, 12:21 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1221 AM CDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 AM     TSTM WND GST     SALINA AIRPORT          38.80N 97.65W
06/12/2014  E60 MPH          SALINE             KS   LAW ENFORCEMENT

&&

KED

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 9:47 PM CDTSevere Thunderstorm WarningICTBarton58 min
Jun 11, 9:51 PM CDTSpecial Weather StatementICTRussell54 min
Jun 11, 10:27 PM CDTRiver Flood WarningICTSaline33 hr
Jun 11, 10:34 PM CDTSevere Thunderstorm WarningICTBarton, Russell56 min
Jun 11, 10:40 PM CDTSevere Thunderstorm WarningICTReno50 min
Jun 11, 10:47 PM CDTSevere Thunderstorm WarningICTEllsworth, Rice43 min
Jun 11, 11:01 PM CDTSpecial Weather StatementICTKingman29 min
Jun 11, 11:29 PM CDTSpecial Weather StatementICTKingman, Reno46 min
Jun 11, 11:37 PM CDTSpecial Weather StatementICTEllsworth23 min
Jun 11, 11:51 PM CDTSpecial Weather StatementICTSaline39 min
Jun 11, 11:56 PM CDTSevere Thunderstorm WarningICTHarper34 min
Jun 12, 12:00 AM CDTSevere Thunderstorm WarningICTEllsworth, Saline45 min
Jun 12, 12:31 AM CDTSevere Thunderstorm WarningICTSaline29 min
Jun 12, 12:33 AM CDTAreal Flood WarningICTSaline12 hr
Jun 12, 12:41 AM CDTSpecial Weather StatementICTSumner34 min
Jun 12, 1:00 AM CDTSpecial Weather StatementICTSumner45 min
Jun 12, 1:46 AM CDTSpecial Weather StatementICTCowley44 min
Jun 12, 6:50 PM CDTAreal Flood WarningICTRice18 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.